# SDR SWAA2016090655496

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 56,164 hours, 32,745 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 2431
- Condition: Leaking
- Location: Rt Wing Spoilier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLIGHT SPOILER ACTUATOR LEAKED.   R & R THE ACTUATOR IAW AMM.
